# SDR 20000719SH012

- Difficulty date: February 17, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: SA52000A20P
- Part serial: 52L9915395
- Condition: Inaccurate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE GUIDE VARIANCE, 0.0018 INCH.  (X)
